MAUDE Adverse Event Report: DEPUY CMW 9610921 MINI KAMVAC SUCTION TUBE; CEMENT / CEMENT ACCESSORY

DEPUY CMW 9610921 MINI KAMVAC SUCTION TUBE; CEMENT / CEMENT ACCESSORY
Catalog Number 530010500
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a foreign material was found.This issue was found during incoming inspection.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Examination of the returned device and packaging found the product to meet specifications.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MINI KAMVAC SUCTION TUBE
Common Device Name
CEMENT / CEMENT ACCESSORY
Manufacturer (Section D)
DEPUY CMW 9610921
cornford rd
blackpool FY4 4 QQ
UK  FY4 4QQ
MDR Report Key7014990
Report Number1818910-2017-28531
Device Sequence Number19342065
Product Code JOL
UDI-Device Identifier10603295171508
UDI-Public10603295171508
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530010500
Device Lot Number54424250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2017
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer12/14/2017
12/19/2017
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date12/19/2017
12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1